# SDR SIMA20140409003

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 34,779 hours, 31,611 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: K

## Discrepancy

SMOKE IN THE COCKPIT WHEN NR 1 PACK TURNED ON FROM APU SOURCE.  TRANSFERRED TO NRWC 635-DFW-01735.  AFTER FOLLOWING FIM TASK 21-20-00-810-801-A & SERVICE NEWSLETTER 145-49-0005, FOUND EVIDENCE OF OIL LEAK DUE TO APU OIL OVER SERVICE.  CORRECTED APU OIL QTY IAW AMM 49-96-00.  LEAK CHECKED GOOD, NO FURTHER SMOKE OR ODOR IN COCKPIT IAW AMM 21-00-00.
